Asymptotic Poisson Distribution in Isotropic Ph-Planar Point Processes

Marie-Ange Remiche, Guy Latouche

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)259-272
JournalStochastic Models
Volume16
Issue number2
Publication statusPublished - 2000

Cite this

@article{6482bb3d7f964fcc95647943d5fea30a,
title = "Asymptotic Poisson Distribution in Isotropic Ph-Planar Point Processes",
author = "Marie-Ange Remiche and Guy Latouche",
year = "2000",
language = "English",
volume = "16",
pages = "259--272",
journal = "Stochastic Models",
issn = "1532-6349",
publisher = "Taylor & Francis",
number = "2",

}

Asymptotic Poisson Distribution in Isotropic Ph-Planar Point Processes. / Remiche, Marie-Ange; Latouche, Guy.

In: Stochastic Models, Vol. 16, No. 2, 2000, p. 259-272.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotic Poisson Distribution in Isotropic Ph-Planar Point Processes

AU - Remiche, Marie-Ange

AU - Latouche, Guy

PY - 2000

Y1 - 2000

M3 - Article

VL - 16

SP - 259

EP - 272

JO - Stochastic Models

JF - Stochastic Models

SN - 1532-6349

IS - 2

ER -